# SDR USAA2014080700004

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 45,670 hours, 16,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER FOR EMER EXIT LIGHT, AFT GALLEY, ACFT LT BROKE.  PART IS IN FLIGHT DECK.  REPLACED COVER WITH NEW.  OPERATIONS OK.
